# SDR CA100922010

- Difficulty date: September 22, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 219 hours
- Engine: Lyc O540F1B5
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Condition: Cut
- Location: Engine
- Part time: 302 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 CYL TOP LEAD CUT, SPARK PLUG NOT FIRING.
